# SDR TWAA9812018

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FS 996, LBL 21 TO LBL 41, CORROSION REMOVED ON FLOORBEAM CAP WAS BEYOND LIMITS.  INSTALLED REPAIR DOUBLER PER SRM 53-05, FIG 20A.
